# SDR XGNA2020050600007

- Difficulty date: May 6, 2020
- Submitted: May 6, 2020
- Operation: Air carrier
- Aircraft: N36673
- Make and model: Beech 58
- Aircraft serial: TH1143
- Aircraft time: 16,731 hours
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Part number: 0024100551
- Condition: Unsecure
- Location: Cargo Bay
- Part time: 16,731 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON 06 MAY, 2020 AT APPROXIMATELY 7:20AM EDT WHILE OPERATING GTX502, PILOT HAD TO ABORT THE TAKEOFF ROLL AT KIAD, RWY 19C DUE TO AN UNSECURED NOSE BAGGAGE DOOR ON N36673.
AFTER ABORTING THE TAKEOFF PILOT NOTIFIED TOWER OF THE ABORTED TAKEOFF DUE TO THE UNSECURED DOOR. TOWER ASKED IF PILOT NEEDED ANY ASSISTANCE AND HE DECLINED AND REQUESTED TO TAXI BACK TO JET AVIATION TO SECURE THE DOOR. TAXI CLEARANCE WAS PROVIDED AND HE SECURED THE NOSE BAGGAGE DOOR AFTER SHUTTING DOWN ON THE JET AVIATION RAMP. NO FURTHER INCIDENCES ON FLIGHT.
